# SDR AALA20141112017

- Difficulty date: November 10, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 59,561 hours, 7,181 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC12RA03R
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G3 GALLEY ELEC RECEPTACLE D03J FOUND DAMAGED.  R & R IAW AMM 33-51-00.  SYS CHECKED NORMAL.
